# SDR F3LA200100126

- Difficulty date: November 17, 2001
- Submitted: November 30, 2001
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- Aircraft time: 50,044 hours, 32,604 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-1 CHECK, INSPECTION REPORTED A 14.5 INCH AREA ON FUSELAGE SKIN LAP AT STR 19R, BS 386-410, SCRATCHED AND GOUGED.  REMOVED DAMAGE AT BS 390-404, STR 19R PER SRM 53-30-3, FABRICATED FILLER AND DOUBLER AND INSTALLED PER SRM 53-30-3, 51-20-4, 20-10-18 AND SOPM 20-41-02.
